MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET DCI; OXIMETER

MASIMO - 40 PARKER RD SET DCI; OXIMETER
Model Number 4050-9
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.Visual inspection upon receiving revealed a completely broken sensor tab at the rd15 connector.No continuity test or functional test was performed due to the broken sensor tab at the rd15 connector.A service history record review reveals that this unit was in the field for over six (6) months with no previous reported issues related to this reported event.
 
Event or Problem Description
The customer reported sensor has a broken tab at the connector end, causing an intermittent spo2 reading.No patient impact or consequences were reported.

Brand Name
RD SET DCI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8293917
Report Number2031172-2019-00028
Device Sequence Number19168905
Product Code DQA
UDI-Device Identifier00843997009843
UDI-Public00843997009843
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4050-9
Device Catalogue Number4050
Device Lot Number18GEU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1